# SDR CALA2025041503865

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 124,281 hours, 19,175 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1273
- Condition: Faulted
- Location: Nr 1 Gen
- Part time: 777,727 hours, 711,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE L GEN DRIVE CAME ON FOLLOWED QRH AND DISCONNETED GENREF LP 4495210 DUPLICATE ITEM "L GEN DRIVE. RAN FLIGHT MANUAL CHECKLIST, DISCONNECTED AND STARTED APU REF NON-NORMALS 2.60.34" LP 4495210 TRANSFERRED TO THIS LP AND CLEARED REF LP 4495696 OVERFLOW SERVICE ADAPTER FOUND LEAKING OIL SUSPECT IDG BURNED UP DUE TO LOW OIL. IDG REPLACEMENT REQUIRED TOMC LOCKS FOR REPAIR CONFIRMATION UPON OIL DRAINING IN PREP FOR CHANGE FOUND IDG OIL WAS FULL NEED TO FURTHER T/S IF IDG REPLACEMENT IS REQUIRED OR NOT. CURRENT BPCU FAULT POINTS TO PRESSURE SWITCH WIRING OR GCU PERFOMED BITE CHECK OF BPCU, FOUND MSG IDG/PRESSURE SW WIRING. CONTINUED TO FIM 24-20 TASK 804. PERFORMED WIRING CHECKS,NO FAULTS. FIM'S NEXT RECOMENDATION REPLACEMNT OF GCU ACCOMPLISHED ELSEWHERE ON THIS LOGPAGE. PER TOMC REQUEST REPLACED IDG REF AMM 24-11-01-404-001-006, SERVICED IDG REF AMM 12-13-03, DRY MOTORED ENGINE REF AMM 71-00-00-862-053-N00 AND RESERVICED IDG. REMOVED AND REPLACED LEFT GCU (ENG 1)(M144) OPS CHECK GOOD REF AMM 24-22-02.  VERIFIED  INSTALLATION COMPLETED INSTALLATION CHECKS FOR LT IDG PER AMM 24-11-00 DISCONNECT AND LOAD TESTS PASSED.
